×

zbMATH — the first resource for mathematics

Unirational elliptic surfaces in characteristic p. (English) Zbl 0466.14008

MSC:
14J10 Families, moduli, classification: algebraic theory
14J25 Special surfaces
14G15 Finite ground fields in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. ARTIN, Supersingular KS surfaces, Ann. Sci. Ecole Norm. Sup. 4e serie, 7 (1974), 543-568. · Zbl 0322.14014 · numdam:ASENS_1974_4_7_4_543_0 · eudml:81948
[2] M. DEURING, Die Typen der Multiplikatorenringe elliptischer Funktionenkorper, Abh Math. Sem. Univ. Hamburg 14 (1941), 197-272. Zentralblatt MATH: · Zbl 0025.02003 · doi:10.1007/BF02940746 · www.zentralblatt-math.org
[3] G. HARDER AND M. S. NARASHIMHAN, On the cohomology group of moduli spaces o vector bundles on curves, Math. Ann. 212 (1975), 215-248. · Zbl 0324.14006 · doi:10.1007/BF01357141 · eudml:182746
[4] H. INOSE, Defining equations of singular K3 surfaces and a notion of isogeny, in Proc Intern. Symp. on Algebraic Geometry, Kyoto, 1977, (M. Nagata, ed.), Kinokuniya, Tokyo 1978, 495-502. · Zbl 0411.14009
[5] J. S. MILNE, Etale Cohomology, Princeton University Press, Princeton, New Jersey, 1980. · Zbl 0433.14012
[6] M. MIYANISHI, Unirational quasi-elliptic surfaces in characteristic 3, Osaka J. Math. 1 (1976), 513-522. · Zbl 0358.14019
[7] M. MIYANISHI, Unirational quasi-elliptic surfaces, Japan. J. Math. 3 (1977), 395-416 · Zbl 0394.14015
[8] D. MUMFORD, Abelian Varieties, Oxford University Press, 1970 · Zbl 0223.14022
[9] A. NRON, Modeles minimaux des varietes abeliennes sur les corps locaux et globaux, Publ. Math. Inst. Hautes Etudes Sci. 21 (1964). · Zbl 0132.41403 · doi:10.1007/BF02684271 · numdam:PMIHES_1964__21__5_0 · eudml:103844
[10] A. P. OGG, Elliptic curves and wild ramification, Amer. J. Math. 89 (1967), 1-21 JSTOR: · Zbl 0147.39803 · doi:10.2307/2373092 · links.jstor.org
[11] A. N. RUDAKOV AND I. R. SHAPAREVICH, Supersingular KB surfaces over fields o characteristic 2, Math. USSR-Izv. 13-1 (1979), 147-165. · Zbl 0424.14008 · doi:10.1070/IM1979v013n01ABEH002016
[12] J. P. SERRE, Corps locaux, Hermann, Paris, 1962
[13] T. SHIODA, An example of unirational surfaces in characteristic p, Math. Ann. 21 (1974), 233-236. · Zbl 0276.14018 · doi:10.1007/BF01350715 · eudml:162649
[14] T. SHIODA, On unirationality of supersingular surfaces, Math. Ann. 225 (1977), 155-159 · Zbl 0341.14010 · doi:10.1007/BF01351719 · eudml:162928
[15] T. SHIODA, Some results on unirationality of algebraic surfaces, Math. Ann. 230 (1977), 153-168. · Zbl 0343.14021 · doi:10.1007/BF01370660 · eudml:163036
[16] T. SHIODA AND H. INOSE, On singular K3 surfaces, in Complex analysis and algebrai geometry, A collection of papers dedicated to K. Kodaira, (W. L. Baily, Jr. and T. Shioda, eds.), Iwanami Shoten, Publischers, Tokyo, and Cambridge University Press, Cambridge 1977, 119-136. · Zbl 0374.14006 · doi:10.1017/CBO9780511569197.010
[17] T. SHIODA AND T. KATSURA, On Fermat varieties, Thoku Math. J. 31 (1979), 97-115 · Zbl 0415.14022 · doi:10.2748/tmj/1178229881
[18] J. T. TATE, The arithmetic of elliptic curves, Invent. Math. 23 (1974), 179-206 · Zbl 0296.14018 · doi:10.1007/BF01389745 · eudml:142261
[19] K. UENO, Classification theory of algebraic varieties and compact complex spaces, Lecture Notes in Math. 439, Berlin-Heidelberg-New York, Springer, 1975. · Zbl 0299.14007
[20] O. ZARISKI, On Castelnuovo’s criterion of rationality pa –P* =§ of an algebraic surface, Illinois J. Math. 2 (1958), 303-315. · Zbl 0085.36203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.